# SDR COEA2023071906805

- Difficulty date: May 15, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 38,784 hours, 41,856 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53672408254
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 245651 NR 100015  HEAVY CHECK  COE/MAJOR REPAIR: INTERNAL FUSELAGE FLOORBEAM 39 UPPER SURFACE FROM L/H OUTBOARD END TO L/H SEAT TRACK HAS LEVEL 2 CORROSION. CORRECTIVE ACTION: REPAIRED PER ATR72 SRM 530000-300-855-A01.
